American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Sérgio R. Fenley. Foliations with good geometry. J. Amer. Math. Soc. 12 (1999) 619-676. MR 1674739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Richard Hain. Infinitesimal presentations of the Torelli groups. J. Amer. Math. Soc. 10 (1997) 597-651. MR 1431828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alexander A. Kirillov Jr.. On an inner product in modular tensor categories. J. Amer. Math. Soc. 9 (1996) 1135-1169. MR 1358983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Anders Björner and László Lovász. Linear decision trees, subspace arrangements and M\"obius functions . J. Amer. Math. Soc. 7 (1994) 677-706. MR 1243770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1